# SDR GTIA040032

- Difficulty date: January 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 679 - L1 DOOR SLIDE NOT ATTACHED AT BOTTOM SIDE.  REINSTALLED L1 DOOR SLIDE.  (M)
